# SDR 2007UALA01719

- Difficulty date: May 26, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 45,333 hours, 9,320 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Part number: 1810KTU01
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LEFT AND RIGHT MAIN TANK QUANTITIES DIFFER BY A PRE-DETERMINED AMOUNT.  ADVISORY CREW COMMENTS:  UNEXPLAINED IMBALANCE - LEFT WING TANK LOW.  TOTAL FUEL USED NORMAL.  REPLACED RIGHT WING NR 10 TANK FUEL QUANTITY UNIT AND WATER-IN-FUEL DETECTOR PER MM 28-41-02 AND 28-41-04, OPS CHECKED PER MM 28-41-00.  STICKED TANK PER FUEL MANUAL 2-4-1, CHECKS GOOD.
